# SDR DXTA2022060263140

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 4,270 hours, 2,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: A VIBRATION ON THE FLOOR, UNDER OUT FEET AND ON THE GLARESHIELD  IN COCKPIT WAS OBSERVED  IN OUR CLIMBOUT @15000' AND ONCE LEVEL AT 17000' IT CONTINUED AS SPEED INCREASED TO @270KTS. WE SLOWED TO @250 AND IT SEEMED TO GET A LITTLE BETTER BUT VIBRATION STILL APPEARED TO BE THERE. AT FL300 VIBRATION WAS NOT AS PRONOUNCED AND AS WE DESCENDED AT SPEED 280 THE VIBRATION FELT LIKE IT HAD DIMINISHED CONSIDERABLY, AND PARTICULARLY AT LOWER ALTITUDES. IT IS TO NOTE THAT OUR FIRST LEVEL OFF ON DEPARTURE AT 2000' WE DID NOT FEEL ANYTHING UNTIL THE MID- TEENS (ALTITUDE). A CURSORY CHECK OF SYSTEM SYNOPSIS OR ENGINE READINGS DID NOT REVEAL ANYTHING OUT OF THE ORDINARY
